Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 1, Pages 33-36

On complete convergence of the sum of a random number of a stable type P random elements

1Department of Mathematics, Illinois Institute of Technology, Chicago, IL 60616, USA
2Research Institute of Mathematics, Kazan University, Tatarstan, Kazan 420008, Russia

Received 1 September 1992; Revised 10 March 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Complete convergence for randomly indexed normalized sums of random elements of the form j=1TnXj/ϕ(Tn) is established. The random elements {Xn} belong to a type p stable space and are assumed to be independent, but not necessarily identically distributed. No assumptions are placed on the joint distributions of the stopping times {Tn}.